How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I have developed a generalised itch in body face and head for

Customer Question

I have developed a generalised itch in body face and head for last 3/4 weeks. I have had this in past but it went away. I had a hysterectomy with ovaries left, 6 years ago and have recently started


using vagasil pessaries as I was feeling experiencing brain fog on occasion and this seemed
to help. I stopped taking hrt but itching has not gone away.It still comes and goes.
Submitted: 4 years ago.
Category: Medical
Expert:  Dr Basu replied 4 years ago.
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.

Hi there,
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.

Generalized itching is also known as urticaria.
This can be due to the allergic reaction to the medication or environmental allergens.
The best way to know is to get an allergy testing done.
The treatment however can be started now with an antihistamine.
Benadryl tablets can be used effectively 25 to 50 mg 2 to 3 times daily.
Benadryl can cause drowsiness as side effect.
You can also consider a non drowsy anti histamine like cetrizine daily.
You should see an allergy specialist if possible.

Best wishes,